# SDR DALA2020100503287

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 11,832 hours, 4,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON FORWARD EDGE OF FORWARD CARGO DOOR.  REMOVED DAMAGE TO MAX DEPTH OF 0.180, PER B737 SRM 52-30-01 AND REPAIRED PER ERA 588093-14.
